# SDR ASAA2015032611140

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,470 hours, 1,811 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Part number: 041510000
- Condition: Failed
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROLLER ERRATIC.  ACFT GROUNDED.  WHILE ON DEFERRAL, F/A COMPLAIN TEMP HOT IN BACK.  UNABLE TO COOL IT DOWN FROM COCKPIT BELOW 20 C DUCT TEMP.  R & R FWD CABIN TEMP SENSOR FAN IAW 21-61-11.  OPS TESTS COMPLETE WITH NO FAULTS.
